# SDR REXA2019101401458

- Difficulty date: October 7, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301015
- Condition: Corroded
- Location: Bs 1015-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 9LBL BTW STA. FS= 1015 AND FS= 1047 AT AFT BAGGAGE BAY. FLOOR BEAM 9LBL BTW FS:1015 AND FS:1047 AT AFT BAGGAGE BAY WAS REPAIRED PER CRJ-900 SRM. 53-00-41-201-001-A03 AND CRJ-900 SRM 51-21-06-001-001-A01. CORROSION LEVEL 2.
